MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FULL-PE PS TIBIAL COMPONENT SIZE 3/10

MEDACTA INTERNATIONAL SA GMK-PRIMARY FULL-PE PS TIBIAL COMPONENT SIZE 3/10
Catalog Number 02.07.0310APPS
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 april 2018; lot 166849: (b)(4) items manufactured and released on 02 february 2017.Expiration date: 2022-01-04; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs on 23 march 2018: tibial component revision occurred 6 months after primary total knee arthroplasty.The patient was complaining about instability and long-axis x-ray show a varus alignment of the knee.No immediate postoperative radiograph is available and the initial position of the implant cannot be assessed.The reason of this event cannot be determined.
 
Event or Problem Description
The patient came in complaining of instability 7 months after the primary.The right knee was varus.The surgeon revised the tibia.The surgery was completed successfully.

Brand Name
GMK-PRIMARY FULL-PE PS TIBIAL COMPONENT SIZE 3/10
Common Device Name
FULL-PE PS TIBIAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7412280
Report Number3005180920-2018-00219
Device Sequence Number13768984
Product Code JWH
UDI-Device Identifier07630030817014
UDI-Public07630030817014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2022
Device Catalogue Number02.07.0310APPS
Device Lot Number166849
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;